Interventional Cardiology Expert Forum
Chest pain post coated stent placement
About This Forum:

Questions in the Interventional Cardiology forum are answered by medical professionals affiliated with the Truman Medical Center. Topics covered include acute coronary syndrome, angina , atrial fibrillation , cardiac catheterization , cardiomyopathy , drug abuse & cardiac disease, echocardiography , heart failure , hypertension & heart disease , lipid management , minorities and heart disease, peripheral vascular disease prevention, valvular heart disease , women’s heart health, and the warning signs of a heart attack.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
This expert forum is not accepting new questions. Please post your question in one of our medical support communities.
Avatar_universal
Chest pain post coated stent placement
Is it typical to have intermittent chest pain for the last two weeks since having my proximal LAD stented (coated stent)? I have resorted to nitroglycerin several times with mixed results. Today, I had some lightheadedness and shortness of breath with the chest pain, but a couple of hours later, and 3-4 sprays of nitro it is resolved.
Discussion is closed
Cancel
3 Answers
Page 1 of 1
290384_tn?1193371112
It is not typical for the intermittent chest pain post stent and should be discussed with your Cardiologist.
Discussion is closed
Cancel
Avatar_universal
one weeek ago I had 2 stents placed in heart artery   since then I have had chest pain somewhat like angina through the day   I wonder if this is normal and if I should contact my doctor.
thanks
Jerry1954
Discussion is closed
Cancel
Avatar_universal
A related discussion, Chest Pain after stents was started.
Discussion is closed
Cancel
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now